MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient visited the clinic on (b)(6) 2019 complaining of a flashing light on the mobile charger with an error code 25 displayed.The clinic reached out to reshape lifesciences field clinical specialist to report the issue and the field clinical specialist asked to have the patient brought back in for further investigation.On (b)(6) 2019, the patient was seen by the clinic.The device lead impedance on the anterior tip to posterior tip was 1583 ohms.With an impedance above 1500 ohms, therapy will not be delivered.The clinic suggested the patient have a complete removal of the device.The removal of the device is scheduled for (b)(6) 2019.
 
Event or Problem Description
The patient visited the clinic on (b)(6) 2019 complaining of a flashing light on the mobile charger with an error code 25 displayed.The clinic reached out to reshape lifesciences field clinical specialist to report the issue and the field clinical specialist asked to have the patient brought back in for further investigation.On (b)(6) 2019, the patient was seen by the clinic.The device lead impedance on the anterior tip to posterior tip was 1583 ohms.With an impedance above 1500 ohms, therapy will not be delivered.The clinic suggested the patient have a complete removal of the device.The removal of the device is scheduled for on (b)(6) 2019.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key8586248
Report Number3005025697-2019-00001
Device Sequence Number11159887
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002
Device Catalogue Number2002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;